Antibiotics and stomach upset

Common Questions and Answers about Antibiotics and stomach upset

antibiotics

She has mentioned antibiotics have always made her sick but she hasn't taken any for 4 days now, and is still feeling quite nauseus and upset stomach on and off throughout the day (most significantly after eating). She will try to call her dr. tomorrow, but is this considered normal or common?
My stomach symptoms are after i eat my stomach makes really loud noises for ages, with this i get a lot of wind and burping behaviour. Followed by this i get an uncomfortable stomach pain, which is then followed by a burning sensation actually in my stomach itself. Im also fatigued most of the time, im finding it harder to concentrate on things, and with university exams coming up this is not helpful.
can antibiotics for prostatitis be given in an intramuscular injestion insted of taking them oraly and would this cut down on side effects like stomach upset please someone answer this question for me it seems difficult to get questions answered here
If it's ok to take one of those with the medication, you may find that they coat your stomach enough to be able to avoid the stomach upset and pain. I hope you get to feeling better soon! I've had cellulitis a couple of times before also and it's definitely no fun!
went to the dr yesterday, she said the lining of my stomach is inflamed and gave me pills for it, then more antibiotics for my kidney infection and referrals to get 2 ultrasounds and took my blood.
I know I am lactose intolerant, and in the past knew exactly what would and would not upset my stomach. Now everything seems to upset my stomach. Salads, pasta, juices; foods or drinks that are too hot or too cold such as tea or ice water. I used to drink beer because I knew I wouldn't feel ill if I did, and now when I do I tend to have loose stool and gas.
If on the right upper side it could be your gallbladder or dile duct blockage, or the liver, if on lower right , appedix, If the stomach itself perhaps an ulcer or tear in the stomach, and if on the left spleen, pancreas. It sounds like you need to go to the ER. Let me know hot it goes. Feel free to message me.
The antibiotics may have altered the number or type of 'good' bacteria you have in your system and the results could be the digestive upset you're currently experiencing. Have you considered trying some probiotics to see if they can change that situation around? There are some very good brands on the market such as Culturelle, PB8 and Digestive Advantage, etc.
I was so weak from not eating that I forced myself to eat. When I did it felt like my stomach was on fire and it wouldn't stop aching and burning. After two day it went away but now this weekend it has come back. The doctors don't know what it is and one suggested it was the flu but never tested me. Also, for the past year or two I have been having horrible UTI's and I have taken plenty of antibiotics and I still keep on getting them even when I haven't done anything to provoke them.
Took him to the head vet and he looked over the blood and said he was dehydrated and had a fever. My poor kitty is now on IV and antibiotics and they don't know what is causing this. I posted another question about the drug Ponazuril given for coccidia. I had gotten a new kitty as a companion for him 2 weeks ago and her stool showed positive so they gave them both doses of this for two days.
they should do a stool sample and bloodwork to see if they can decide what it might be and what antibiotics might stop it. And just in case you have an ulcer or obstruction, they should do an ultrasound, endoscope, or a scan. Those would be my thoughts on your issues.
I've personally never felt any side effects from antibiotics except, perhaps, a bit of stomach upset, but it's been a long time since I was on any. I would suggest you call your prescribing doctor and ask him/her. Or perhaps your local pharmacist. Tell them when you first noticed the weakness, which I will presume began after you started the ABX since you think they may be the cause. I wish you well and hope you let us know how this turns out.
An ER doc gave me liquid Simethicone with Mylanta for my stomach. I am not well. Very dry mouth and throat, phlegm, stomach upset, bloated, globus.
Actually right now i have really bad upset stomach, nausea and sinus flare up, more vitreous floaters than normal and up and down "brain fog" with more fatigue. I just started my 4 month for antibiotic treatment. P.S. Everyone is different, but i truely think a week or two of abx is not suffient enough for anyone.. even with the first stages of lyme.
I started out on stool softeners, and that was fine, but since coming out of hospital and stopping the softners over 2 weeks ago I've had a really upset stomach - having to go all the time, bad stomach cramps, liquid stools, etc. Is this normal? And if not, should I phone a nurse at the hospital, or go to a GP? I'm convalescing far away from the hospital, so can't go in, or see my normal GP. I'm also dieting at the moment and am losing about 5lbs a week, could this be affecting it?
Got back from my trip and from the moment I came off the plane I experienced an upset stomach... Woke up the next morning and had stomach pains and a moderate burning sensation when I urinated. The NP (Nurse Proctor) saw me the next morning and did a urine test for Chlamydia... and gave me 3 days of Cipro. Cipro did the trick but I ended up feeling not quite over it and called my doctor..
I am concerned about taking these together (I seem to be sensitive to some things I ingest). Can one of the antibiotics be taken one week (or 7 days), and the other one the following week? Also, should I have a liver/kidney test prior to and after taking these medications? I want the best affect with the least side affects. Please give me your opinion.
Anyway, the doctor has just given me another course of antibiotics and I want to minimize the damage- I already have tons of probiotics and yoghurt but the antibiotics say to take before food or on an empty stomach. I haven't started taking them yet... My stomach is still sensitive from Feb. but all the doctors say my digestive bacteria will have gotten back to normal.
Thanks Selma, have to look into that. It is upset stomach and digestive issues. I try to keep away from the meds but some days you just need a little help. I thought by now that things would be better but they said that having gone through so much in the past six weeks that this is to be expected. I don't know if the nausea is from the cerebellum damage but the meds do seem to make it worse! Then if you take meds to take a break from pain or fight the nausea, or try to sleep...
i was on three different antibiotics for a bladderr infection and ended up haveing upset stomach and nausea and am still haveing it a month afterr antibiotics gi doc did upper endoscopy and saaid gastritis and acid reflux does any body know if antibiotics can cause gasttritis
We tried on an empty stomach, a full stomach with dog food, a full stomach with rice and hard boiled eggs, and a full stomach with food and the Gastricalm. All to no avail. I think the next step will be to do give the antibiotics in shot form... and hopefully that will work. It's just a lot pricier and takes more time at the vet to do it that way. But if that's our best option then that is what we'll do. Thanks again!
In addition, there is little risk to you of having bad side effects from a single extra pill other than perhaps a little higher chance of having an upset stomach. If that hasn’t happened yet, you have nothing to worry about. The chances of other side effects (rash, etc) are negligible. Hope this helps.
upset stomach vomiting loss of appetite If you experience any of the following symptoms, call your doctor immediately: skin rash itching sore throat fever or chills mouth sores unusual bruising or bleeding yellowing of the skin or eyes paleness joint aches If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program online [at http://www.fda.
the reason to change up the antibiotics is to kill off coinfections or to attack a different disease or the same disease in a different way. I'm on my third set of antibiotics (A and B; then C and D; now A and E), and at each stage, the drugs have a different effect because of how they are acting on the bacteria, esp ones like Lyme that are 'shape shifters'. Or sometimes the treatment just fails for who knows why, and a different drug gets tried. There is no silver bullet.
About doxy, from what I read it is not the automatic first choice of LLMDs these days, and given the side effects of sun (esp going into summer) and stomach upset, maybe your doc could be persuaded to try something else. How long the doc will treat is another question, and whether you may have co-infections is the next. Having a doc with an open mind is a wonderful thing! Let us know how you do, okay?
Last night, however, my symptoms began to flare up and I was left with a very upset/queasy stomach and stomach cramps. Then, this morning I awoke with a low grade fever, which has persisted throughout my day. Whatcould be causing the fever?? Should I go see my GI doctor? Thank you in advance for any advice you may have.
MedHelp Health Answers